# SDR UF6A991018

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBN - AFT EMERGENCY LIGHT BULB IS INOPERATIVE ON THE RIGHT SIDE.  MAINTENANCE REMOVED AND REPLACED BULB.  (M)
